# SDR CA190503024

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 31,678 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S57114282201
- Condition: Cracked
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, A CRACK WAS LOCATED ON THE AFT HOLE OF THE R/H PICK UP ANGLE. P/N S57114282201. INSPECTION TASK CARD W/O 33421433 TASK CARD 425-535141-SDI-10000-1. W/O 33421433 NR 113. PART TO BE REPLACED WITH MADE PART. PN S57114282201 (TC# 20190503024)
